# SDR ASAA2012021511109

- Difficulty date: February 15, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 15,892 hours, 5,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON MASTER CAUTION PRESS LIGHT GOES OUT WHEN MASTER CAUTION RESET.  BITE OF TEMP CONTROLLER NR 1 SHOWS TRIM CONTROL VALVE PACK FAULT.  RESET & BITE CHECKED GOOD.  REF AMM 21-61-00.
